| Model Number |
A2-80071-DF |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
10/13/2014
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The iv set was not returned to the manufacturer for evaluation.The initial determination by following the company procedures was that this complaint did not constitute an mdr reportable event.This mdr is filed retrospectively as a corrective action to address one of the fda inspection observation made on 08/11/2016.
Event or Problem Description
The user reported "we have had some major issues with this new tubing.Patient was receiving erbitox and approximately 50 ml of liquid on ground, appeared to originate from filter on tubing.Chemo spill kit was used to manage area per policy.We have had four chemo spills in the past two weeks." no patient injury or harm was involved.